Exact solutions of time-dependent Navier-Stokes equations by hodograph-Legendre transformation method

Muhammad R. Mohyuddin, Abdul M. Siddiqui, T. Hayat, Javed Siddique, S. Asghar

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we present analytic solutions of two-dimensional Navier-Stokes equations governing the unsteady incompressible ow The solutions have been obtained using hodograph-Legendre transform method. The obtained solutions are also compared with the existing results.

Original languageEnglish (US)
Pages (from-to)257-268
Number of pages12
JournalTamsui Oxford Journal of Information and Mathematical Sciences
Volume24
Issue number3
StatePublished - Jan 1 2008

Fingerprint

Legendre Transform
Legendre
Analytic Solution
Navier-Stokes Equations
Exact Solution

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{81f3e1349a7f42579c058882d149aa72,
title = "Exact solutions of time-dependent Navier-Stokes equations by hodograph-Legendre transformation method",
abstract = "In this paper, we present analytic solutions of two-dimensional Navier-Stokes equations governing the unsteady incompressible ow The solutions have been obtained using hodograph-Legendre transform method. The obtained solutions are also compared with the existing results.",
author = "Mohyuddin, {Muhammad R.} and Siddiqui, {Abdul M.} and T. Hayat and Javed Siddique and S. Asghar",
year = "2008",
month = "1",
day = "1",
language = "English (US)",
volume = "24",
pages = "257--268",
journal = "Tamsui Oxford Journal of Information and Mathematical Sciences",
issn = "2222-4424",
publisher = "Aletheia University",
number = "3",

}

Exact solutions of time-dependent Navier-Stokes equations by hodograph-Legendre transformation method. / Mohyuddin, Muhammad R.; Siddiqui, Abdul M.; Hayat, T.; Siddique, Javed; Asghar, S.

In: Tamsui Oxford Journal of Information and Mathematical Sciences, Vol. 24, No. 3, 01.01.2008, p. 257-268.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Exact solutions of time-dependent Navier-Stokes equations by hodograph-Legendre transformation method

AU - Mohyuddin, Muhammad R.

AU - Siddiqui, Abdul M.

AU - Hayat, T.

AU - Siddique, Javed

AU - Asghar, S.

PY - 2008/1/1

Y1 - 2008/1/1

N2 - In this paper, we present analytic solutions of two-dimensional Navier-Stokes equations governing the unsteady incompressible ow The solutions have been obtained using hodograph-Legendre transform method. The obtained solutions are also compared with the existing results.

AB - In this paper, we present analytic solutions of two-dimensional Navier-Stokes equations governing the unsteady incompressible ow The solutions have been obtained using hodograph-Legendre transform method. The obtained solutions are also compared with the existing results.

UR - http://www.scopus.com/inward/record.url?scp=84973316194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84973316194&partnerID=8YFLogxK

M3 - Article

VL - 24

SP - 257

EP - 268

JO - Tamsui Oxford Journal of Information and Mathematical Sciences

JF - Tamsui Oxford Journal of Information and Mathematical Sciences

SN - 2222-4424

IS - 3

ER -